every morning i take3oz wine, fish oil,flax oil- cottage cheese,. also once a wk i take 50 000 units vit d-3. i am am a liver transplant due to mushroon 3 years ago
There are a few prescription medications for pruritus caused by liver failure. The itchiness is bile pigments building up in the skin. BUT...
But maybe you are asking about symptoms post transplant, (you had the transplant 3 years ago?) the question isn't quite clear. You will have to look up your immunosuppressant medications for side effects and there maybe an alternative drug that can be substituted if one of these causes itchiness. Also, is there a reason why you take about 7 x times the recommended dosage of Vitamin D for someone who is Vitamin D deficient?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2010 • 1 answer
Posted 6 Jul 2010 • 3 answers
Posted 14 Sep 2010 • 1 answer
Posted 22 Nov 2011 • 2 answers
Posted 13 Apr 2016 • 1 answerFAQ by Drugs.com